Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-19-2007, 11:31 PM
Larry Norred
Guest
 
Posts: n/a
Default Echocardigram w/Definity

I experienced flushing, and extreme pressure starting about chest high and moving down through my back to my backside where it finally disapated. I got pretty panicked before the pain subsided. I had a catherization a couple of weeks later and had extreme back pain (maybe from the contrast dye?) during the procedure. Are these two dyes related in some way?
Reply With Quote
  #2  
Old 05-12-2008, 06:51 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

the reaction may not be dye related. the definity may have acted like an embolism blocking your bloodflow a little bit. that could cause pain in the back. during you cath they may have reversed blood thinners with a drug, if given fast enough, it can cause back pain.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
definity die- reaction debbie b Definity 0 05-12-2008 06:47 PM
Asthma and Definity MKSchlegl Definity 0 07-05-2005 05:00 AM
Definity Side Effects xsgthuey Definity 0 08-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:09 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.